Alert archive / New Hampshire / Special Weather Statements in 2014
Special Weather Statement, NWS Gray, ME
NWS Gray, ME issued this special weather statement at Aug 7, 2014, 1:49 PM EDT for Belknap County, New Hampshire. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 1:49 PM EDT (17:49 UTC)
- Expired
- Aug 7, 2014, 2:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Gray, ME
County Belknap County, NH
The radar
The Portland,ME radar (KGYX), 76 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WWUS81 KGYX 071749
SPSGYX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
149 PM EDT THU AUG 7 2014
NHZ006-010-071815-
SOUTHERN CARROLL-STRAFFORD-
149 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY AND CARROLL
COUNTY THROUGH 215 PM EDT...
AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF WENTWORTH STATE PARK...
OR ABOUT 3 MILES SOUTH OF OSSIPEE...MOVING SOUTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OSSIPEE...
WENTWORTH STATE PARK...WAKEFIELD AND BROOKFIELD THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4356 7116 4365 7122 4370 7109 4357 7097
4356 7097 4349 7111
$$
!SJCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:01 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Aug 7, 9:01 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 901 AM EDT THU AUG 7 2014 .SYNOPSIS... ANOTHER COLD FRONT WILL CROSS THE REGION TODAY WITH A FEW SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. AN UPPER TROUGH WILL PRODUCE A FEW CLOUDS AND WIDELY SCATTERED SHOWERS ON FRIDAY. HIGH PRESSURE BUILDS IN FOR THE WEEKEND AND INTO EARLY NEXT WEEK. LOW PRESSURE APPROACHES FROM THE WEST TUESDAY NIGHT BRINGING PRECIPITATION BACK FOR THE MIDWEEK PERIOD. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 855 AM...MADE SOME ADJUSTMENT TO THE FORECAST DETAILS TODAY...BUT THE OVERALL THINKING REMAINS THE SAME...WITH SEVERAL ROUNDS OF SCT SHRA/TSRA EXPECTED DURING THIS AFT INTO EARLY EVE. MESOSCALE MODELS CONTINUE TO SHOW THE POTENTIAL FOR SCT CONVECTIVE SHRA DEVELOPING AROUND NOON...AND BECOMING SCT ACROSS THE ENTIRE CWA MID-LATE AFTERNOON...THEY DO ONCE AGAIN FOCUS THE MOST INTENSE CONVECTION AND HIGHEST QPF VALUES ALONG THE ME COAST AND INTO INTERIOR SECTIONS OF SW ME. SO...ONCE AGAIN IT LOOKS LIKE THE SEA BREEZE BOUNDARY BECOMES ACTIVE...AND PERHAPS LEFTOVER BOUNDARIES FROM YESTERDAYS CONVECTION WILL ALSO HELP DEVELOP STORMS IN THIS AREA. HAVE PUT THE HIGHEST POPS IN THESE AREAS THIS AFTERNOON. AGAIN WILL HAVE TO WATCH FOR A FEW ISOLATED STORMS PRODUCING STRONG WINDS AND HAIL...PARTICULARLY AROUND THESE LOCAL SFC BOUNDARIES. PREV DISC... AT 06Z...A COLD FRONT EXTENDED FROM THE SAINT LAWRENCE VALLEY SOUTHWESTWARD THROUGH THE EASTERN GREAT LAKES. GOES WATER VAPOR SHOWED A POTENT IMPULSE VICINITY OF THE QUEBEC/ONTARIO BORDER DIVING SOUTHEASTWARD. FOR TODAY...THE IMPULSE AND ASSOCIATED SURFACE BOUNDARY WILL SLIDE SOUTHEASTWARD. HIGHS WILL BE MAINLY IN THE 70S WITH DEWPOINTS IN THE 50S. COOLER AIR WILL BE MOVING IN ALOFT...AND WITH DAYTIME HEATING AND UPPER SUPPORT THIS SHOULD RESULT IN CAPES OF AROUND 1200 J/KG...WINDEX VALUES SUPPORTING A FEW WIND GUSTS NEAR 50 MPH IN THE STRONGEST CONVECTION. I'VE ADDED ENHANCED WORDING TO THE PUBLIC PRODUCTS FOR TODAY'S THUNDERSTORMS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... ANY LINGERING CONVECTION QUICKLY ENDS THIS EVENING AS THE BOUNDARY AND UPPER SUPPORT SLIDE OFFSHORE. WE'LL SEE PARTLY CLOUDY SKIES AND PATCHY FOG OVERNIGHT WITH LOWS IN THE UPPER 40S TO MID 50S. ON FRIDAY...INSTABILITY CLOUDS AND A FEW POP-UP SHOWERS MAINLY OVER NORTHERN AND EASTERN SECTIONS BEFORE THE UPPER TROUGH LIFTS OUT INTO THE MARITIMES. HIGHS WILL RANGE FROM THE 70S IN THE MOUNTAINS TO AROUND 80 ELSEWHERE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE BUILDS IN ON SATURDAY AND WE WILL SEE A RELATIVELY LONG PERIOD WITHOUT PRECIPITATION. THIS DRY SPELL LAST THROUGH MONDAY NIGHT AT LEAST. RISING HEIGHTS AND SOUTH WINDS HELP BOOST TEMPERATURES INTO THE UPPER 70S TO MID 80S EACH DAY. LOW DEW POINTS...ESPECIALLY SATURDAY AND SUNDAY NIGHTS...WILL SUPPORT CHILLY OVERNIGHT LOWS IN THE 40S IN THE HIGHER TERRAIN. SKIES SHOULD START OUT SUNNY ON SATURDAY BUT BECOME PROGRESSIVELY CLOUDIER BY MONDAY AS MOISTURE INCREASES AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM ORGANIZING NEAR THE GREAT LAKES REGION. A WARM FRONT SHOULD LIFT ACROSS THE NORTHEAST TUESDAY NIGHT... TRIGGERING WARM AIR ADVECTION SHOWERS INTO WEDNESDAY MORNING. MODELS ARE HINTING AT THE DEVELOPMENT OF A SECONDARY COASTAL LOW OVER THE GULF OF MAINE. IF THIS OCCURS WE MAY SEE HEAVIER PRECIPITATION AND WINDS AS THE SYSTEM WRAPS UP. THE STORM SHOULD EXIT INTO THE CANADIAN MARITIMES SOMETIME THURSDAY BRINGING AN END TO THE PRECIPITATION. && .AVIATION /13Z THURSDAY THROUGH MONDAY/... SHORT TERM /THROUGH FRIDAY/...LCL MVFR AND BRIEF IFR POSSIBLE IN STRATUS AND FOG THROUGH 12Z...THEN AREAS OF MVFR IN SHRA AND SCT TSRA THROUGH 00Z. LCL MVFR AND BRIEF IFR POSSIBLE ONCE AGAIN TONIGHT IN STRATUS AND FOG. VFR FRI...WITH LCL MVFR POSSIBLE IN SHRA. LONG TERM...VFR CONDITIONS PREVAIL EXCEPT FOR PATCHY MORNING FOG. && .MARINE... SHORT TERM /THROUGH FRIDAY/...WINDS/SEAS REMAIN BELOW SCA LEVELS. LONG TERM...DEPENDING ON WHETHER OR NOT A SECONDARY COASTAL LOW DEVELOPS IN ASSOCIATION WITH WEDNESDAY'S STORM...WINDS AND SEAS MAY INCREASE ABOVE SMALL CRAFT LIMITS. OTHERWISE NO FLAGS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...CEMPA SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Aug 7, 2:31 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 231 AM EDT THU AUG 7 2014 MEZ012>014-018>028-NHZ003>010-013-014-080645- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 231 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ007>009-NHZ001-002-080645- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 231 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-080645- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 231 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 7, 1:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
134 PM EDT THU AUG 7 2014
MEZ024-071800-
COASTAL CUMBERLAND-
134 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL IMPACT CUMBERLAND COUNTY THROUGH 200 PM
EDT...
AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ABOUT 8 MILES NORTH OF PORTLAND...
MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS IN AND AROUND YARMOUTH...COUSINS ISLAND...LITTLE JOHN
ISLAND...CHEBEAGUE ISLAND...PEAKS ISLAND AND CLIFF ISLAND THROUGH
200 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4363 7013 4363 7019 4369 7021 4373 7016
4371 7021 4374 7023 4383 7016 4375 7008
4374 7000 4371 7000 4373 7006 4371 7011
4366 7003 4368 7007 4366 7011 4369 7013
4365 7017 4363 7010 4360 7011 4360 7012
!SJCSpecial weather statement, Aug 7, 1:41 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
141 PM EDT THU AUG 7 2014
NHZ002-071815-
SOUTHERN COOS-
141 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 215 PM EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF LANCASTER...MOVING
SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND NORTHUMBERLAND...LANCASTER...WHITEFIELD AND JEFFERSON
THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4448 7164 4449 7161 4452 7160 4453 7158
4456 7160 4457 7158 4457 7155 4452 7155
4453 7150 4438 7142 4430 7159 4445 7167
!SJCSpecial weather statement, Aug 7, 1:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
143 PM EDT THU AUG 7 2014
MEZ012-NHZ004-006-071815-
NORTHERN CARROLL-SOUTHERN CARROLL-SOUTHERN OXFORD-
143 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND CARROLL COUNTY
THROUGH 215 PM EDT...
AT 142 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF FRYEBURG
TO 4 MILES NORTHEAST OF CONWAY TO 2 MILES WEST OF CONWAY...MOVING
SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND CONWAY...FRYEBURG AND EATON THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 45 MPH CAN
BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4405 7090 4395 7100 4386 7112 4399 7118
4404 7111 4411 7101
!SJCSpecial weather statement, Aug 7, 1:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 144 PM EDT THU AUG 7 2014 NHZ009-010-071815- BELKNAP-STRAFFORD- 144 PM EDT THU AUG 7 2014 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND STRAFFORD COUNTY THROUGH 215 PM EDT... AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ALTON BAY...OR ABOUT 11 MILES SOUTHEAST OF LACONIA...MOVING SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ALTON BAY... ALTON...NEW DURHAM...STRAFFORD AND FARMINGTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4343 7101 4322 7116 4344 7132 4350 7129 !SJC
Special weather statement, Aug 7, 1:46 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 146 PM EDT THU AUG 7 2014 MEZ018-071815- INTERIOR YORK- 146 PM EDT THU AUG 7 2014 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 215 PM EDT... AT 146 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF SANFORD...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LEBANON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4329 7089 4343 7097 4349 7088 4338 7069 !SJC
Special weather statement, Aug 7, 1:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
149 PM EDT THU AUG 7 2014
NHZ006-010-071815-
SOUTHERN CARROLL-STRAFFORD-
149 PM EDT THU AUG 7 2014
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY AND CARROLL
COUNTY THROUGH 215 PM EDT...
AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF WENTWORTH STATE PARK...
OR ABOUT 3 MILES SOUTH OF OSSIPEE...MOVING SOUTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OSSIPEE...
WENTWORTH STATE PARK...WAKEFIELD AND BROOKFIELD THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4356 7116 4365 7122 4370 7109 4357 7097
4356 7097 4349 7111
!SJCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:55 PM EDT | Special Weather Statement | GYX | Oxford | 35 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | GYX | Cumberland | 30 min |
| Aug 7, 1:24 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford | 111 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | GYX | Cumberland | 26 min |
| Aug 7, 1:46 PM EDT | Special Weather Statement | GYX | York | 29 min |
| Aug 7, 1:55 PM EDT | Special Weather Statement | GYX | Androscoggin | 35 min |
| Aug 7, 2:15 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec | 45 min |
| Aug 7, 2:17 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 43 min |
| Aug 7, 2:29 PM EDT | Severe Thunderstorm Warning | GYX | York | 46 min |
| Aug 7, 2:37 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 38 min |
| Aug 7, 2:44 PM EDT | Severe Thunderstorm Warning | GYX | York | 31 min |
| Aug 7, 2:55 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 50 min |
| Aug 7, 3:06 PM EDT | Special Marine Warning | GYX | 54 min | |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | York | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | GYX | Waldo | 23 min |
| Aug 7, 4:12 PM EDT | Areal Flood Advisory | GYX | Somerset, Waldo | 2 hr |
| Aug 7, 4:41 PM EDT | Flash Flood Warning | GYX | Waldo | 3 hr |
| Aug 7, 5:12 PM EDT | Special Marine Warning | GYX | 63 min | |
| Aug 7, 5:25 PM EDT | Special Weather Statement | GYX | Somerset | 50 min |
| Aug 7, 6:24 PM EDT | Areal Flood Advisory | GYX | Somerset | 111 min |
| Aug 7, 12:05 PM EDT | Special Weather Statement | GYX | Sullivan | 25 min |
| Aug 7, 12:15 PM EDT | Special Weather Statement | GYX | Sullivan | 30 min |
| Aug 7, 12:18 PM EDT | Special Weather Statement | GYX | Grafton | 27 min |
| Aug 7, 12:36 PM EDT | Special Weather Statement | GYX | Carroll | 39 min |
| Aug 7, 12:49 PM EDT | Special Weather Statement | GYX | Coos | 26 min |
| Aug 7, 1:02 PM EDT | Special Weather Statement | GYX | Grafton | 28 min |
| Aug 7, 1:19 PM EDT | Special Weather Statement | GYX | Carroll | 26 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | GYX | Carroll | 25 min |
| Aug 7, 1:28 PM EDT | Special Weather Statement | GYX | Coos | 32 min |
| Aug 7, 1:41 PM EDT | Special Weather Statement | GYX | Coos | 34 min |
| Aug 7, 1:43 PM EDT | Special Weather Statement | GYX | Carroll | 32 min |
| Aug 7, 1:44 PM EDT | Special Weather Statement | GYX | Strafford | 31 min |
| Aug 7, 1:47 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Strafford | 43 min |
| Aug 7, 1:50 PM EDT | Special Weather Statement | GYX | Carroll | 25 min |
| Aug 7, 1:52 PM EDT | Special Weather Statement | GYX | Grafton | 23 min |
| Aug 7, 3:00 PM EDT | Special Weather Statement | GYX | Rockingham | 30 min |
| Aug 7, 3:09 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 36 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | GYX | Grafton | 30 min |
| Aug 7, 3:37 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 26 min |
| Aug 7, 4:21 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 54 min |
| Aug 7, 4:29 PM EDT | Special Weather Statement | GYX | Carroll | 46 min |
| Aug 7, 4:30 PM EDT | Special Weather Statement | GYX | Rockingham | 30 min |
| Aug 7, 4:49 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 25 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | GYX | Strafford | 45 min |
| Aug 7, 6:01 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 25 min |
Nearby
Special Weather Statements in New Hampshire, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.